Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I started Bupropion 100 mg this past Monday after going

I started Bupropion 100 mg this past Monday after going off Cymbalta 60 am 60 pm last week. I feel terrible, light headed, shaking inside and outside. Dr decreased alprazolam .25 from 3 to 1 a day all at same time. I have back injury and am on oxycodone 5/325 up to 3 times a day and Nucynta 50 mg 2 times a day but after having a regular back procedure I decrease oxycodone down to 1 a day, then I decrease Nucynta to 1 a day. These decreases are done by me and have done this for a few years. Is problem probably coming from new script maybe or have I been dropping meds too fast.
Tue, 2 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have just started Bupropion acouple of weeks ago. I started with one pill for one week at 100mg each morning. then the Va doctor told me to go to 2 pills of 100mg from then on.. I have been using the 2 pils for 6 days now.. I have this stress between my ears, a headace and feel almost hot. What do you think?

doctor1 MD

I am taking 150 mg of Bupropion xl one time daily. Began this med 17 days ago. I seem to be having several of the side effects...dixxiness, constipation, tremor, blurred vision. A week ago I was in the doctors office with extreme acidity and constipation. At that time my blood pressure was elevated. Very unusual for me since it generall runs low normal. Sever days later, in the office for a follow up, my blood pressure was 67 over 40something. I left a message for the doc on Friday so hope to get a call tomorrow, Monday but after reading that these are symptoms of the side effects of this med want to skip the dose I would normally take tomorrow morning until I talk with the doc. Is that ok?

doctor1 MD

Hi! I have been taking setraline 50mg for the past year. 5 days ago I switched to bupropion hcl xl 150 mg. I started having a weird sensation in my head and it gets more frequent when I move around. I fell it every couple of minutes. I also fell exhausted and have a hard time doing anything.....it s physical not emotional. I am 38 and my weight is normal.

Loading Online Doctors....